# SDR CALA2017082502859

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 61,456 hours, 21,659 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A1120
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FROM INBD FASTNER HOLE OF ATTACH ANGLE BETWEEN STRINGERS 8L AND 9L, BS 480.  REPAIRED IAW ECRA 5310-07203.
